# SDR FDEA2019101092531

- Difficulty date: October 9, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 63,696 hours, 23,611 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON AFT CORNER OF LEFT HORIZONTAL STABILIZER TE PANEL 335EB.   REPAIRED THE TE PANEL IAW SRM 51-70-17-0G, PARAGRAPH 4A(2), AND FIG 23 SRM REV 128.
